Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Experiencing mild uterine contractions. In peri menopausal period. What are the possible causes?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I am a 52 year old healthy woman who has been experiencing (what I believe are) mild uterine contractions over the past 10 days. They are brief ( 1-3 seconds) and feel "warm" in my abdomen or uterus. They feel like something I experienced during pregnancy. I am in pre or peri menopause and haven't had a menstrual period in almost a year. What are the possible causes? What course of actions should I pursue?
Posted Sat, 9 Nov 2013 in General Health
Answered by Dr. Basheer Ahamed 51 minutes later
Brief Answer:
Post menopausal symptoms.

Detailed Answer:

Thanks for your query.

You have not had your periods for the last one year. So by definition you have attained menopause and you're in the postmenopausal period.

Due to the hormonal imbalance it is quite common to experience such symptoms of abdominal cramps, bloating and flushing.

So it is advisable to take analgesic, vitamin and calcium supplements to overcome these symptoms.

Hope the answer helps you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor